An analogue of weyl’s theorem for unbounded domains I

Andrew Majda, James Ralston

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)183-196
Number of pages14
JournalDuke Mathematical Journal
Volume45
Issue number1
DOIs
StatePublished - 1978

Fingerprint

Unbounded Domain
Analogue
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

An analogue of weyl’s theorem for unbounded domains I. / Majda, Andrew; Ralston, James.

In: Duke Mathematical Journal, Vol. 45, No. 1, 1978, p. 183-196.

Research output: Contribution to journalArticle

Majda, Andrew ; Ralston, James. / An analogue of weyl’s theorem for unbounded domains I. In: Duke Mathematical Journal. 1978 ; Vol. 45, No. 1. pp. 183-196.
@article{ea81420b355943c1ad838ee974d31cb6,
title = "An analogue of weyl’s theorem for unbounded domains I",
author = "Andrew Majda and James Ralston",
year = "1978",
doi = "10.1215/S0012-7094-78-04512-X",
language = "English (US)",
volume = "45",
pages = "183--196",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "1",

}

TY - JOUR

T1 - An analogue of weyl’s theorem for unbounded domains I

AU - Majda, Andrew

AU - Ralston, James

PY - 1978

Y1 - 1978

UR - http://www.scopus.com/inward/record.url?scp=84972554773&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972554773&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-78-04512-X

DO - 10.1215/S0012-7094-78-04512-X

M3 - Article

VL - 45

SP - 183

EP - 196

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 1

ER -